# SDR TSAA9833201

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND NR 2 POSITION EMERGENCY FLOOR LIGHT INOP.  REPLACED BATTERY PACK.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
